# SDR AALA202302205422

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,131 hours, 26,709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16006
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AFTER LANDING GEAR CONTROL LEVER WAS MOVED TO OFF, NOSE LANDING GEAR RED LIGHT ILLUMINATED ALONG WITH GREEN LIGHT. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MIA LANDING SAFELY. REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONIC UNIT (PSEU) M02061 PER AMM 32-09-00 AND JOB CARD 08L00032003. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
